# SDR DALA2019122737576

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED AREA WAS FOUND ON REPAIR DOUBLER AT FSS 619 AT SLAT 9 TRAILING EDGE WEDGE LOWER SKIN.  THE NR 9 SLAT TRAILING EDGE WEDGE LOWER SKIN WAS REPLACED IAW SRM.
